# SDR SIMA20150325009

- Difficulty date: March 25, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME CORRODED AROUND FIFTH HOLE FROM BOTTOM FWD NUTPLATE HOLE.  PERFORMED REPAIR TO CARGO DOOR FRAME CORROSION IAW ERS-52MR-325.
